MathSciNet Relay Station
MathSciNet bibliographic data
MR818067 (87d:52010) 52A25 (05A15 52A37)
Goodman, Jacob E.; Pollack, Richard There are asymptotically far fewer polytopes than we thought. Bull. Amer. Math. Soc. (N.S.) 14 (1986), no. 1, 127–129.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement